# SDR GTIA021316

- Difficulty date: December 17, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 2 ENGINE THRUST REVERSER INBOARD FAIRING PYLON CLOSEOUT PANEL CRACKED.  REMOVED CRACKED ANGLE DOUBLER.  FABRICATED NEW ANGLE DOUBLER.  INSTALLED NEW DOUBLER.  (M)
